# SDR C2XA01TY040

- Difficulty date: March 10, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 3,835 hours, 2,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 72875513
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE AFT SECTION OF THE FLOOR TRACK EMERGENCY LIGHTING STRIP WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE AFT SECTION OF THE FLOOR TRACK EMERGENCY LIGHTING STRIP IAW EMB-145 MM 33-50-12, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
